# SDR YENA2024041800647

- Difficulty date: April 15, 2024
- Submitted: April 18, 2024
- Operation: Air carrier
- Aircraft: N4073J
- Make and model: Airbus A321-271N
- Aircraft serial: 11129
- Aircraft time: 4,616 hours, 670 cycles
- Engine: Iae PW1133GAJM
- System (JASC): 7300 · Engine Fuel and Control
- Part: Sensor
- Part number: UNKNOWN
- Condition: Faulted
- Location: Nr 1 Fuel Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT#2289, AM-JFK. (ETOPS) '#1ENG FUEL SENSOR FAULT  "IDG FOC SENSOR" ON ECAM ( FUEL SENSOR FAULT CAUTIONS ON ECAM E/WD IDG FOC SENSOR DISPLAYED ON EWD ); PERFORMED TEST OF IDG FOC DELTA PRESSURE ELECTRICAL TEST IAW AMM 71-00-00-810-836-A TEST OK. NO FAULTS FOUND MDDR CLEARED MX-4 UPDATED PLACARD REMOVED.
